begforsummer (begforsummer) wrote in vaginapagina,
begforsummer
begforsummer
vaginapagina

Ovarian Cysts

Is it possible to get an ovarian cyst while on hormonal birth control? I was diagnosed with one back in January and put on HBC to help "settle down" my ovaries so it could go away. I had been feeling a constant pressure/dull pain in my lower right abdominal area, and after 2-3 months, finally, the feeling did go away. It stayed away for a little over a month, but during my last placebo week the feeling came back and has stayed back (it's been almost a week). Would it be more likely that the same cyst never left, only moved to where I couldn't feel it, and has moved again? Shrank and got bigger again? Or that the first cyst went away and I now have another one? Everything I've read says the cysts are caused by ovulation, and since you don't ovulate anymore on HBC, I was under the impression that since I was taking HBC I would no longer get new cysts, but maybe it's possible.

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments